I have been taking contrave for 6 weeks. But i have been noticing that when im reading everything gets blurry just wondering if this will go away.
This is what I found on a side effect with Contrave.
Visual problems (angle-closure glaucoma). CONTRAVE can cause visual problems (angle-closure glaucoma). Signs and symptoms may include: eye pain, changes in vision, swelling or redness in or around the eye. Talk with your doctor to find out if you are at risk and to get treatment to prevent it.
My vision has changed and I am not sure if it because it has been over two years since I had them checked or contrave. I am going to get my vision checked.
I have not had this problem personally, but have seen some who have. They have indicated that they found their eyes were dry and used eye drops. The use of the eye drops resolved their issues. Hope this helps!
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Jun 2011 • 2 answers
Updated 8 Apr 2013 • 1 answer
Updated 10 Jul 2014 • 2 answers
I've been taking 20mg of Paxil for 4 days, and I've had a constant headache and blurred vision that?
Updated 10 Dec 2015 • 3 answers
Updated 26 Apr 2018 • 1 answer